# SDR AALA202208022724

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737
- Aircraft serial: 31131
- Aircraft time: 32,351 hours, 13,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE AT AFT ENTRY DOOR APPEARS TO BE COMING OUT OF ITS CASING WHEN THE DOOR IS ARMED. RE-ADJUSTED GIRT BAR PER AMM 25-66-01. ARMING AND DISARMING CHECKS NORMAL.
